# SDR GTIA2023031337037

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 23,912 hours, 10,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CREW DOOR L4 DOOR ASSIST BOTTLE REQ SERV-SERV PASSENGER CREW DOOR L4 IAW AMM 52-10-00
